The index theorem for families of Dirac operators on manifolds with boundary; susperconnections and cones; II

Jeff Cheeger, Jean Michel Bismut

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)306-353
JournalJournal of Functional Analysis
Volume89
Issue number3
StatePublished - 1990

Cite this

The index theorem for families of Dirac operators on manifolds with boundary; susperconnections and cones; II. / Cheeger, Jeff; Bismut, Jean Michel.

In: Journal of Functional Analysis, Vol. 89, No. 3, 1990, p. 306-353.

Research output: Contribution to journalArticle

@article{8ced48945fe34ffa8e829cb76915a71f,
title = "The index theorem for families of Dirac operators on manifolds with boundary; susperconnections and cones; II",
author = "Jeff Cheeger and Bismut, {Jean Michel}",
year = "1990",
language = "English (US)",
volume = "89",
pages = "306--353",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - The index theorem for families of Dirac operators on manifolds with boundary; susperconnections and cones; II

AU - Cheeger, Jeff

AU - Bismut, Jean Michel

PY - 1990

Y1 - 1990

M3 - Article

VL - 89

SP - 306

EP - 353

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 3

ER -